MathSciNet Relay Station
MathSciNet bibliographic data
MR1257096 58G18 (35J05 35P15 58G25)
Anné, Colette A note on the generalized dumbbell problem. Proc. Amer. Math. Soc. 123 (1995), no. 8, 2595–2599.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement